J. H. Curtiss, A Note on the Theory of Moment Generating Functions, The Annals of Mathematical Statistics, vol.13, issue.4, pp.430-433, 1942.
DOI : 10.1214/aoms/1177731541

P. Erdös and J. Lehner, of a positive integer, Duke Mathematical Journal, vol.8, issue.2, pp.335-345, 1941.
DOI : 10.1215/S0012-7094-41-00826-8

P. Flajolet, X. Gourdon, and P. Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

C. B. Haselgrove and H. N. Temperley, Asymptotic formulae in the theory of partitions, Proc. Cambridge Philos. Soc, pp.225-241, 1954.
DOI : 10.1093/qmath/2.1.85